# SDR CALA2016081500530

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 49,519 hours, 16,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Dented
- Location: Bs 375-390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN SPANNING BETWEEN BS 375 AND 390, ACROSS LAP JOINT AT STRINGER 24R, FRAME AT BS 380 AND STRINGERS 25 & 26R.  TRIMMED OUT DAMAGED SKIN AND INSTALLED REPAIR IAW ECRA 5330- 05765.
